# SDR QXEA2014103000874

- Difficulty date: October 30, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 18,162 hours, 19,682 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: BC50393106
- Condition: Missing
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED THAT THE PLASTIC COVER FOR THE EMERGENCY EXIT PLACARD IS MISSING. PERFORMED GVI OF ACFT, COULD NOT FIND MISSING LENS COVER.  DURING INSPECTION FOUND FWD EMERGENCY EXIT LIGHT ASSY BROKEN ON EMERGENCY EXIT.  R & R EMERGENCY EXIT LIGHT ASSY WITH NEW FROM STOCK.  OPS CHECK GOOD.  ACFT OK FOR CONTINUED SERVICE.  PLASTIC COVER WAS REPLACED WITH NEW FROM STOCK.
